# SDR SWAA2020080304426

- Difficulty date: July 28, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,443 hours, 45,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY FUNCTIONAL CHECK AT LOCATION M01669.   R&R EMERGENCY LIGHTING BATTERY PACK AND POWER SUPPLY AS PER AMM 33-51-06.
